# SDR CA100608010

- Difficulty date: June 3, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Doug DC-6B
- Aircraft time: 28,616 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Cowl Flap
- Part number: 27804
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) NR 4 COWL GILL FAILS TO ACTUATE.
